Stability of anchored sheet wall in cohesive-frictional soils by FE limit analysis
Version of Record online: 30 MAR 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal for Numerical and Analytical Methods in Geomechanics
Volume 37, Issue 9, pages 1213–1230, 25 June 2013
How to Cite
Muñoz, J. J., Lyamin, A. V. and Huerta, A. (2013), Stability of anchored sheet wall in cohesive-frictional soils by FE limit analysis. Int. J. Numer. Anal. Meth. Geomech., 37: 1213–1230. doi: 10.1002/nag.2090
- Issue online: 10 JUN 2013
- Version of Record online: 30 MAR 2012
- Manuscript Accepted: 11 FEB 2012
- Manuscript Revised: 10 FEB 2012
- Manuscript Received: 21 JUL 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!